MathSciNet Relay Station
MathSciNet bibliographic data
MR2810170 (2012c:47172) 47J25 (47H09 47H10)
Ceng, Lu-Chuan; Petruşel, Adrian; Yao, Jen-Chih Iterative approximation of fixed points for asymptotically strict pseudocontractive type mappings in the intermediate sense. Taiwanese J. Math. 15 (2011), no. 2, 587–606.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement